# SDR FDEA201803060612

- Difficulty date: March 6, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 78,408 hours, 18,789 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 750864D
- Part serial: 0575
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

ABOUT 30 MIN INTO FLIGHT,  GEN 1 OFF FLASHED ON  MOMENTARTLY.  ABOUT 20 MIN LATER THE GEN 1 OFF & GEN 2  OFF & GEN 3 OFF FLASHED ON AND OFF CONTINUOUSLY FOR  REMAINDER OF FLIGHT.  ALL TIE BUSSES OPENED WHEN THE GEN OFF LIGHTS CAME ON.    ACCESSED EPCU  THRU CFDS AND FOUND FAULTS PRESENT LAST 2 FLIGHT  LEGS.  LEG -1 FAULT WAS GCU-2 WIRE INTACT  GCU/TR-2B, FAULT ALSO LISTED IN-AIR FLT 0440, FAULT LEG 2 WAS GCU-2.  REMOVED AND REPLACED THE EPCU IAW MM  24-08-01-4.  PERFORMED ELECTRICAL POWER CONTROL ADJ/TEST  IAW MM 24-08-01-5,  ALL INDICATIONS NORMAL. RAN ALL  ENGINES AND APPLIED MAX LOAD WITH EXTERIOR LIGHTS  AUX HYD PUMPS AND FUEL PUMPS ON. VERIFIED THAT EACH  ENGINE GENERATOR WOULD POWER THE ACFT INDIVIDUALLY.  ENGINES RAN IAW JRH CHAPTER 5. ALL  INDICATIONS NORMAL. AFTER REPLACEMENT OF THE EPCU,  PERFORMED  REQUIRED FCC-1 AND FCC-2 AFS TESTS TO MAINTAIN ACFT  LLM CAPABILITY. ALL AFS TESTS PASSED ACFT REMAINS  LLM CAPABLE.
